Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

The supermodularity of the tax competition game.

  • Source: Journal of Mathematical Economics. Aug2019, Vol. 83, p25-35. 11p.

Record details

×
Academic Journal

Voting over piece-wise linear tax methods

  • Source: Journal of Mathematical Economics. Jan2011, Vol. 47 Issue 1, p29-36. 8p.

Record details

×
Academic Journal

On the role of progressive taxation in a Ramsey model with heterogeneous households

  • Source: Journal of Mathematical Economics. Nov2010, Vol. 46 Issue 6, p977-996. 20p.

Record details

×
Academic Journal

Optimal investment with taxes: an existence result.

  • Source: Journal of Mathematical Economics. May2000, Vol. 33 Issue 4, p373-388. 16p.

Record details

×
Academic Journal

THE TAXATION PRINCIPLE AND MULTI-TIME HAMILTON-JACOBI EQUATIONS.

  • Source: Journal of Mathematical Economics. 1985, Vol. 14 Issue 2, p113-128. 16p. 2 Graphs.

Record details

×
Academic Journal

Pareto improving taxes

  • Source: Journal of Mathematical Economics. Jul2008, Vol. 44 Issue 7/8, p682-696. 15p.

Record details

×
Academic Journal

A market game for assets and taxed investors

  • Source: Journal of Mathematical Economics. Jul2003, Vol. 39 Issue 5/6, p657. 19p.

Record details

×
Academic Journal

Three principles of competitive nonlinear pricing.

  • Source: Journal of Mathematical Economics. Feb2003, Vol. 39 Issue 1/2, p63. 47p.

Record details

×
  • 1-10 of  26 results for ""Taxation""